Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 11, 2016, 6:21 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2016, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 11, 2016, 6:44 PM EDT
- In force
- 23 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 119 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1056 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WUUS51 KCLE 112221
SVRCLE
OHC007-PAC039-049-112315-
/O.NEW.KCLE.SV.W.0056.160811T2221Z-160811T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT THU AUG 11 2016
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHTABULA COUNTY IN NORTHEASTERN OHIO...
WESTERN CRAWFORD COUNTY IN NORTHWESTERN PENNSYLVANIA...
SOUTHWESTERN ERIE COUNTY IN NORTHWESTERN PENNSYLVANIA...
* UNTIL 715 PM EDT
* AT 620 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF ASHTABULA TO NEAR JEFFERSON TO NEAR
ORWELL...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ERIE...ASHTABULA...MEADVILLE...CONNEAUT...JEFFERSON...EDINBORO...
GIRARD...NORTH KINGSVILLE...CAMBRIDGE SPRINGS...ORWELL...ALBION...
ANDOVER...LINESVILLE...PYMATUNING CENTRAL...HARMONSBURG...
ADAMSVILLE...PYMATUNING NORTH...ATLANTIC...
LAKE CITY AND AUSTINBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4215 8005 4150 8006 4148 8027 4149 8044
4149 8052 4150 8052 4149 8053 4150 8054
4150 8093 4165 8084 4188 8089
TIME...MOT...LOC 2220Z 253DEG 54KT 4183 8080 4167 8076 4149 8087
HAIL...1.00IN
WIND...60MPH
$$
KUBINA1 follow-up statement
516
WWUS51 KCLE 112244
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT THU AUG 11 2016
OHC007-PAC039-049-112254-
/O.CAN.KCLE.SV.W.0056.000000T0000Z-160811T2315Z/
ASHTABULA OH-CRAWFORD PA-ERIE PA-
644 PM EDT THU AUG 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA...WESTERN CRAWFORD
AND SOUTHWESTERN ERIE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4215 8005 4150 8006 4148 8027 4149 8044
4149 8052 4150 8052 4149 8053 4150 8054
4150 8093 4165 8084 4188 8089
TIME...MOT...LOC 2242Z 253DEG 54KT 4193 8036 4177 8032 4159 8044
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:32 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 11, 3:32 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 332 PM EDT THU AUG 11 2016 .SYNOPSIS... A cold front near minnesota will slowly move southeast across ohio saturday night and sunday. Weak high pressure will spread east over the area for early next week then a cold front will push into the area for later next week. && .NEAR TERM /UNTIL 6 AM FRIDAY/... The heat of the day convection will taper down by late evening but not totally go away as the warm and humid airmass could still support some widely sct activity the rest of the night as weak upper disturbances push thru. Locally heavy rains will be possible with the convection this evening. Lows tonight should only fall into the low to mid 70s. && .SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/... Little change for fri as daytime heating will trigger numerous shra/tsra with locally heavy rainfall. A slow moving cold front will get closer to nw oh by daybreak sat and should help to support more numerous storms and a little more organized convection which means a somewhat increased risk for marginally severe storms. The cold front will likely take all weekend to move se of the cwa so a good threat for shra/tsra with locally heavy rain will continue thru sun leading to an increased risk for flooding so a flood watch may eventually be needed. By sun night...the threat for rain should be shifting into the se half of the cwa. Temps will gradually moderate a little cooler on the weekend but the high humidity will not allow conditions to feel comfortable. && .LONG TERM /MONDAY THROUGH THURSDAY/... The blocking ridge over the eastern seaboard will finally begin to move as an upper level helps break it down early next week. There will still be a chance for rain Monday and Tuesday as the moisture feed from the south is slow to cut off. The approach of the upper level trough mid week will continue the chance for rain but not expecting the torrential tropical-like rainfall going into the end of the work week. The thermal profiles are slow to break down as well so by mid week we should see more low to mid 80s for highs. && .AVIATION /18Z Thursday THROUGH Tuesday/... Afternoon diurnally driven showers and thunderstorms have already begun to develop at the time of this issuance. There is no organized focusing mechanism driving these showers so there is no clear way of timing their impact on the various terminals. Best timing will be between now and 23Z. After sunset and the lack of heating the coverage will dissipate. The lake breeze will turn winds at CLE/ERI for the afternoon before becoming south overnight. Winds will increase out of the SW on Friday which will likely inhibit the lake breeze at least for CLE. Looking for another round of afternoon convection on Friday. OUTLOOK...Non-VFR possible in thunderstorms through the weekend. Areas of non-VFR fog possible each morning. && .MARINE... Winds will remain light out of the s/sw overnight as weak high pressure lingers over the area. The surface high off the east coast will strengthen over the southeast U.S. on Friday...meanwhile an area of low pressure will form over the upper lakes. This will tighten the pressure gradient over the lake as southwest flow increases to around 15 knots. This will continue as a cold front approaches Friday Night into Saturday morning. The frontal boundary is expected to stall over the lake and linger through the weekend. As a result winds will go light and variable Saturday and Saturday Night as a wave of low pressure moves along the front. By Sunday the front should be south of the lake as the low moves east. Waves will increase on Friday but should be below small craft criteria. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Adams NEAR TERM...Adams SHORT TERM...Adams LONG TERM...Jamison AVIATION...Jamison MARINE...Jamison
Hazardous weather outlook, Aug 11, 5:21 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 521 AM EDT THU AUG 11 2016 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 521 AM EDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLOODING. HEAT INDICES WILL BE IN THE 90S TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS THAT DEVELOP FRIDAY AND THROUGH THE WEEKEND WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLOODING. THE COVERAGE OF STORMS IS EXPECTED TO BE GREATEST THIS WEEKEND AS A SLOW MOVING COLD FRONT CROSSES THE AREA. HEAT INDICES WILL BE IN THE MID 90S TO NEAR 100 DEGREES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 521 AM EDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 3:47 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT THU AUG 11 2016
OHZ003-006-112030-
LUCAS-WOOD-
347 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOOD AND LUCAS
COUNTIES...
AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR WATERVILLE...OR NEAR
TONTOGANY...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...BOWLING GREEN...PERRYSBURG...OREGON...SYLVANIA...ROSSFORD...
WATERVILLE...NORTHWOOD...WHITEHOUSE...HOLLAND...WESTON...MAUMEE...
OTTAWA HILLS...WALBRIDGE...MILLBURY...HASKINS...GRAND RAPIDS...
TONTOGANY...HARBOR VIEW AND STONY RIDGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4173 8370 4173 8345 4172 8346 4172 8341
4173 8339 4169 8330 4162 8338 4162 8342
4158 8341 4130 8371 4138 8389 4145 8388
TIME...MOT...LOC 1946Z 211DEG 22KT 4143 8376
SEFCOVICSpecial weather statement, Aug 11, 3:50 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT THU AUG 11 2016
OHZ017-112030-
HANCOCK-
350 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...
AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER FINDLAY...MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...MCCOMB...ARCADIA...RAWSON...VANLUE...
VAN BUREN...BLOOMDALE...BENTON RIDGE...MOUNT CORY AND BAIRDSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4116 8387 4117 8358 4116 8342 4103 8341
4100 8343 4099 8346 4095 8346 4095 8348
4092 8348 4090 8387
TIME...MOT...LOC 1950Z 257DEG 14KT 4102 8367
SEFCOVICSpecial weather statement, Aug 11, 4:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT THU AUG 11 2016
OHZ010-011-112115-
LORAIN-CUYAHOGA-
422 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...
AT 421 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH RIDGEVILLE...OR
NEAR ELYRIA...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...LORAIN...ELYRIA...PARMA...LAKEWOOD...STRONGSVILLE...
WESTLAKE...NORTH RIDGEVILLE...AVON LAKE...NORTH OLMSTED...
GARFIELD HEIGHTS...AVON...PARMA HEIGHTS...ROCKY RIVER...BROOK PARK...
BEREA...FAIRVIEW PARK...MIDDLEBURG HEIGHTS...
BAY VILLAGE AND SEVEN HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4137 8161 4132 8210 4149 8216 4154 8198
4153 8183 4153 8172 4156 8167
TIME...MOT...LOC 2021Z 255DEG 16KT 4144 8202
SEFCOVICLocal storm report, Aug 11, 5:02 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
502 PM EDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG ROCKY RIVER 41.47N 81.85W
08/11/2016 CUYAHOGA OH TRAINED SPOTTER
SEVERAL TREES DOWN ACROSS ROCKY RIVER INCLUDING ONE
BLOCKING DETROIT ROAD EAST OF BASSETT.
&&
SEFCOVICSpecial weather statement, Aug 11, 5:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
512 PM EDT THU AUG 11 2016
OHZ011>013-112200-
GEAUGA-CUYAHOGA-LAKE-
512 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT LAKE...GEAUGA AND NORTHEASTERN
CUYAHOGA COUNTIES...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS OVER CLEVELAND HEIGHTS...OR
NEAR CLEVELAND...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...PAINESVILLE...WILLOWICK...CHARDON...FAIRPORT HARBOR...
EUCLID...MENTOR...CLEVELAND HEIGHTS...SOLON...WILLOUGHBY...
EASTLAKE...WARRENSVILLE HEIGHTS...SOUTH RUSSELL...MADISON...
MIDDLEFIELD...PERRY...BURTON...HIGHLAND HILLS...
TIMBERLAKE AND LAKELINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4138 8100 4138 8161 4153 8171 4173 8140
4177 8130 4185 8100
TIME...MOT...LOC 2112Z 241DEG 30KT 4151 8158
SEFCOVICSpecial weather statement, Aug 11, 5:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
558 PM EDT THU AUG 11 2016
OHZ013-014-023-112300-
TRUMBULL-ASHTABULA INLAND-GEAUGA-
558 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TRUMBULL...SOUTHERN
ASHTABULA AND NORTHEASTERN GEAUGA COUNTIES...
AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHARDON...MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHARDON...MIDDLEFIELD...KINSMAN...ORWELL...BURTON...ANDOVER...
HUNTSBURG...CLARIDON...MONTVILLE...HARTSGROVE...ROAMING SHORES...
PIERPONT...CHERRY VALLEY...ROCK CREEK AND AQUILLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4145 8052 4144 8122 4162 8125 4165 8113
4164 8111 4165 8110 4177 8053
TIME...MOT...LOC 2157Z 262DEG 14KT 4154 8115
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:07 PM EDT | Special Weather Statement | CLE | Ashtabula | 38 min |
| Aug 11, 2:26 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 109 min |
| Aug 11, 2:50 PM EDT | Flash Flood Warning | CLE | Ashtabula | 3 hr |
| Aug 11, 2:59 PM EDT | Special Weather Statement | CLE | Huron | 46 min |
| Aug 11, 3:11 PM EDT | Special Marine Warning | CLE | 64 min | |
| Aug 11, 3:17 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 118 min |
| Aug 11, 3:26 PM EDT | Special Weather Statement | CLE | Wood | 34 min |
| Aug 11, 3:47 PM EDT | Special Weather Statement | CLE | Lucas | 43 min |
| Aug 11, 3:50 PM EDT | Special Weather Statement | CLE | Hancock | 40 min |
| Aug 11, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 49 min |
| Aug 11, 4:20 PM EDT | Special Marine Warning | CLE | 55 min | |
| Aug 11, 4:22 PM EDT | Special Weather Statement | CLE | Lorain | 53 min |
| Aug 11, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| Aug 11, 5:12 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 48 min |
| Aug 11, 5:58 PM EDT | Special Weather Statement | CLE | Geauga | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.